# SDR DALA2015090905506

- Difficulty date: August 10, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS WEAR ON PREVIOUS REPAIR DOUBLER INNER AND OUTER PAN AT MID CARGO DOOR.  MID CARGO DOOR WAS REPLACED IAW AMM 52-31-00-401. AND WILL BE INSTALLED UNDER AMDS CARD 5200-4291, JOB 001-0267.
